# SDR SWAA2023070554691

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PASSENGER CABIN BS727D S-6L. MARKED.<[01] REMOVED STRINGER CLIP AT BS 727D; STR 6L PER SRM 51-40-02;[02] ALLOWABLE DAMAGE LIMITS ENTRIES NOT FOUND IN SRM FOR THIS ITEM. STRINGER CLIP WILL BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9;[03] LOCATED AND DRILLED NEW STRINGER CLIP PER SRM 51-40-05 AND DWG 146A1111; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEM 1-3; OK TO INSTALL NEW CLIP.;[05] INSTALLED STRINGER CLIP AT BS 727D; S-6L PER SRM 51-40-02 AND DWG 146A1111;[06] VERIFIED CORRECTIVE ACTION #5. VERIFIED MEASUREMENTS.
